Good filtrations and strong F-regularity of the ring of U P-invariants

Mitsuyasu Hashimoto

Research output: Contribution to journalArticle

Abstract

Let k be an algebraically closed field of positive characteristic, G a reductive group over k, and V a finite dimensional G-module. Let P be a parabolic subgroup of G, and U P its unipotent radical. We prove that if S=SymV has a good filtration, then S UP is strongly F-regular.

Original languageEnglish
Pages (from-to)198-220
Number of pages23
JournalJournal of Algebra
Volume370
DOIs
Publication statusPublished - Nov 15 2012

Keywords

  • F-regular
  • Good filtration
  • Invariant subring

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Good filtrations and strong F-regularity of the ring of U <sub>P</sub>-invariants'. Together they form a unique fingerprint.

  • Cite this